Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 17, No. 4 (October, 1965)
T. Umezawa On a model in the ordinal numbers 341−357
R. Yasuda Une démonstration de l'existence d'une fonction analytique sur une surface de Riemann 358−364
T. Shimogaki Hardy-Littlewood majorants in function spaces 365−373
M. Kinoshita On the ζ-functions of a total matric algebra over the field of rational numbers 374−408
E.. Dubinsky Note on regular sequence spaces 409−410
S. Konno On Kronecker's limit formula in a totally imaginary quadratic field over a totally real algebraic number field 411−424
M. Ishida On the variety of orbits with respect to an algebraic group of birational transformations 425−437
S. Kawai On compact complex analytic manifolds of complex dimesion 3 438−442

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.